BibTeX record journals/siamnum/JiML13

download as .bib file

@article{DBLP:journals/siamnum/JiML13,
  author       = {Hao Ji and
                  Michael Mascagni and
                  Yaohang Li},
  title        = {Convergence Analysis of Markov Chain Monte Carlo Linear Solvers Using
                  Ulam-von Neumann Algorithm},
  journal      = {{SIAM} J. Numer. Anal.},
  volume       = {51},
  number       = {4},
  pages        = {2107--2122},
  year         = {2013},
  url          = {https://doi.org/10.1137/130904867},
  doi          = {10.1137/130904867},
  timestamp    = {Mon, 11 May 2020 15:47:58 +0200},
  biburl       = {https://dblp.org/rec/journals/siamnum/JiML13.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}